MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY

PORTEX; TRACHEOSTOMY
Model Number 9.0 MM
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes pdt uniperc an unplanned trach change was needed due to a leak, issue appeared to be related to positioning of tube.It was reported the patient was intubated orally and trache tube removed.Then inserted a new 9.0 uniperc adjustable flange trache (checked for leaks prior to insertion) cuff pressure checked 32cm h20 pressure.Prior to this it was reported the trache stoma was made larger by trimming 3rd tracheal ring.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
MDR Report Key11646859
Report Number3012307300-2021-03053
Device Sequence Number2935758
Product Code BTO
UDI-Device Identifier15019315107214
UDI-Public15019315107214
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/09/2024
Device Model Number9.0 MM
Device Catalogue Number100/897/090CZ
Device Lot Number3845495
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1